# SDR USAA010257

- Difficulty date: March 6, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-322
- Aircraft serial: 315
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: 2170746
- Condition: Cracked
- Location: Engine Mount
- Part time: 4,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND NUT CRACKED .5 INCH, FORWARD INBOARD BARREL NUT, AFT LEFT ENGINE MOUNT.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER EA 69252.  (M)
